On the consistency of local and global versions of chang’s conjecture

Monroe Eskew, Yair Hayut

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

We show that for many pairs of infinite cardinals κ > μ+ > μ, (κ+, κ) ↠ (μ+, μ) is consistent relative to the consistency of a supercompact cardinal. We also show that it is consistent, relative to a huge cardinal, that (κ+, κ) ↠ (μ+, μ) for every successor cardinal κ and every μ < κ, answering a question of Foreman.

Original languageAmerican English
Pages (from-to)2879-2905
Number of pages27
JournalTransactions of the American Mathematical Society
Volume370
Issue number4
DOIs
StatePublished - Apr 2018

Bibliographical note

Publisher Copyright:
© 2017 American Mathematical Society.

Fingerprint

Dive into the research topics of 'On the consistency of local and global versions of chang’s conjecture'. Together they form a unique fingerprint.

Cite this